# SDR CALA2025010201749

- Difficulty date: December 29, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 66,153 hours, 29,189 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX647268
- Condition: Failed
- Location: Hyd System
- Part time: 762,930 hours, 728,077 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD Y SYS LO PR YELLOW SYS EMPTY.   WILL LOOK FOR LEAKS #2 ENGINE PUMP REPLACEMENT. PERFORMED AMM 29-13-51-860-001-A. PERFORMED FLUID CHECK OF YELLOW SYSTEM PER AMM 29-30-00-200-002-A. FLUID CHECK OK. PERFORMED TEST OF YELLOW HYD SYSTEM PER AMM 29-13-00-710-002-A OPS CHECK GOOD. ADD EMP:U400429 LEAK CHECK GOOD. FILTER DPIS NOT POPPED.
